# SDR 20010425CW014

- Difficulty date: July 16, 2000
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 95207H2424
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDSHIELD OUTER PANE CRACKED AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.
